Citation: Rapkarla. "Disappointment: An Experience with LSD, Sertraline & Bupropion (exp54624)". Erowid.org. Jun 14, 2007. erowid.org/exp/54624
I take 200 mg sertraline and 300 mg bupropion daily for depression. I had read that anti-depressants can lessen the effects of psychedelics such as LSD. I figured that a little trip is better than no trip at all, right?
I took just one tab at first, because I am sensitive in general to psychoactive substances. I was with a very experienced psychonaut friend, R, just hanging out in my apartment. I was a bit nervous because I've landed in the ER with bad drug interactions before and it sucks. But I felt pretty confident that my day wouldn't end in a hospital. R and I watched tv while I waited to feel something. I did feel pretty weird. It felt a little like the body high from a low dose of DXM, with almost none of the mental/emotional intrigue. My neck got very stiff and sore, and I couldn't focus my eyes properly. I had no visual or auditory hallucinations of any kind. The most noticeable aspect was a kind of buzzing feeling in my whole body, like it was antsy and ready to blast off to outer space but couldn't quite make it off the ground. I took a second tab about 4-5 hours after the first one just to see if it was a matter of dosage. It wasn't.
One thing that was mildly interesting: I couldn't taste food. My brain was receiving the information all the same, but I was experiencing it in a way other than tasting, I don't know what exactly. I guess that's a kind of synesthesia, like hearing colors or whatever. I spent most of the 'trip' laying around watching tv and trying to sleep off the neck and jaw stiffness. I couldn't sleep though. Overall a huge disappointment followed by a massive 24-hour headache. I will have to plan very carefully if I want to try to go off the meds for a few days so I can attempt to trip. It's not usually worth it.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.